# SDR SIMA20150504004

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 37,660 hours, 33,663 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 27770
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING NOSE WHEEL STEERING NOT WORKING.  TOWED TO THE GATE.  R & R NLG WOW PROXIMITY SWITCH IAW AMM 32-63-02.  OPERATIONS CHECKED GOOD IAW ETN-EM-32-176 & FIM TASK 32-50-00-810-803-REF ITEM 2 LG 3673600.
